# SDR ASAA1057996

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 10,705 hours, 3,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2838
- Condition: Failed
- Location: Ac Pack
- Part time: 10,710 hours, 3,209 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT NR 2 ENG N1 ON FMC TAKEOFF REF PAGE 1 SHOWED SPLIT N1 (L) 91.6 (R) 92.2 CYCLING NR 1 PACK EFFECTED CHANGE TO DISPLAYED NR 1 N1 CYCLING NR 2 PACK CAUSED NO CHANGES.  REPLACED RIGHT PACK FLOW CONTROL AS PER AMM 21 51 01.  LEAK CHECK GOOD.  RAN ENGINE AT IDLE OPS CHECK GOOD IAW MM 21 51 01 400 802 002 AND FIM 34 61 00 730 801.  GROUND VERIFICATION FMC DISCRETE COMPLETE.
